# SDR ASOA20150421036

- Difficulty date: April 21, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145
- Aircraft serial: 145110
- Aircraft time: 39,435 hours, 29,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY FLOOR LIGHT STRIP AT ROW 8 & 9 WERE FOUND TO BE INOPERATIVE.  THE STRIP WAS PLACED ON MEL 33-50-00-2, CAT "C" AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  THE ACFT RETURNED TO DEPARTURE ON 04/21/15 WHERE MAINTENANCE R & R THE AFFECTED EMERGENCY LIGHT STRIP, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
